# SDR DHLA201100539

- Difficulty date: November 15, 2011
- Submitted: November 28, 2011
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- Aircraft time: 94,270 hours, 30,087 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 57740355508
- Part serial: 30
- Condition: Leaking
- Location: Mlg
- Part time: 12,216 hours, 4,667 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE, ACFT LOST HYDRAULIC LEVEL TO JUST ABOVE THE EMERGENCY LEVEL.  ALL PROCEDURES COMPLIED AND ACFT RETURNED TO DEPARTURE.  ACFT GROUNDED ON ARRIVAL.  R & R RT MLG ACTUATOR AND REPLENISHED HYDRAULICS IAW  MM 37-32-2, & 12-03-00.
